MAUDE Adverse Event Report: SALTER LABS N/A; OXYGEN TUBING (GREEN) WITH 2 STANDARD CONNECTORS (6 MM), 25' (7.6 M)

SALTER LABS N/A; OXYGEN TUBING (GREEN) WITH 2 STANDARD CONNECTORS (6 MM), 25' (7.6 M)
Model Number 2025G-25
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 19 sept 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported: tubing is too soft and pinching off at the concentrator; the issue caused back flow of oxygen to the concentrator, causing alarms and lack of oxygen flow to the patient.A non-serious (unspecified) injury was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 19 sept 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "pinching off at the concentrator" regarding parts 2025g-25-25 and 2050g-50-20 was confirmed.The root cause was not determined, however 3-channel tubing is designed to resist kink and allow oxygen flow even when bent/kinked per iso13544 standards.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 2/3 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.

Brand Name
N/A
Common Device Name
OXYGEN TUBING (GREEN) WITH 2 STANDARD CONNECTORS (6 MM), 25' (7.6 M)
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23103389
Report Number3004748541-2025-00064
Device Sequence Number18603791
Product Code BYX
UDI-Device Identifier00607411200649
UDI-Public(01)00607411200649(10)552587
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2025G-25
Device Catalogue Number2025G-25
Device Lot Number552587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date09/20/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2050G-50-20 OXYGEN TUBING (GREEN) WITH 2 STANDARD.; 2050G-50-20 OXYGEN TUBING (GREEN) WITH 2 STANDARD.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown